# SDR 07FDEA02319

- Difficulty date: June 28, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 49,008 hours, 8,971 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: AEA70512
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR LANDING GEAR, RT TRUNNION FITTING MATING SURFACE FOUND CORRODED.  [07-10-07]  REMOVED AND FOUND WITHIN   LIMITS AS   PER SRM 53-40-00 FIG. 16 VOL.I. FWD LUG - ORIGINAL THICKNESS: 2.505"; MATERIAL REMOVED:   0.040" REMAINING THICKNESS:  2.465"; MIN. ALLOWABLE THICKNESS: 2.430".   AFT LUG - ORIGINAL THICKNESS: 2.4925"; MAT'L REMOVED: 0.040"; REMAINING THICKNESS:   2.4525"; MIN.ALLOWABLE THICKNESS: 2.430". REWORK AREA REPROTECTED AS PER SRM 51-20-  00   VOL.II.REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
